sexologist-icon
Spotting and early period
On the 6th of November was my third day of periods and this time I had bleeding only for two days. (4th and 5th of November). On the 4th day (7th of November) after sex I had spotting or say, tiny drops of blood. I freaked out and took i pill the next day to be on the safer side. And then on 10th November night, we had unprotected sex and the next day, I took a pill within 24 hours. Now 10 days later, I have bleeding and my periods are 9 days away. Is it normal or is something to be worried about? Is there any medication I can take? Am worried. I don't know what is this.
27 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hello there..... In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs..... Consult your Gynecologist for further evaluation and treatment....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.